# SDR CA020816002

- Difficulty date: July 7, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: MODULE51
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

(CAN) PHYSICAL VIBRATION REPORTED AT 35 PERCENT N1,  70 PERCENT N2,  AND FELT IN THE COCKPIT. GATE RETURN TRIM BALANCE REDUCED N1 EMV FROM 2.2 TO 1.2 BUT DID NOT FIX COCKPIT VIBRATION.  MCD FOUND CLEAN.  BOROSCOPE INSPECTION REVEAL LP 1 TURBINE BLADE FAILURE. ENGINE AT RRC FOR REPAIR,  FAILED BLADE WILL BE RETURNED TO RRD FOR INVESTIGATION.
